Skip to Main content Skip to Navigation
Journal articles

Sylvester's bijection between strict and odd partitions

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622641
Contributor : Alain Lascoux Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 4:13:02 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:08 AM

Identifiers

  • HAL Id : hal-00622641, version 1

Collections

`

Citation

Alain Lascoux. Sylvester's bijection between strict and odd partitions. Discrete Mathematics, Elsevier, 2004, 277 (1-3), pp.275-278. ⟨hal-00622641⟩

Share

Metrics

Record views

307